# SDR WX0A073272

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 42,768 hours, 25,704 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMOKE ODOR IN COCKPIT, EMERGENCY DECLARED.  PERFORMED SMOKE IN CABIN WORKCARD AND NO FAULTS NOTED.
